# SDR SWAA2024112152064

- Difficulty date: October 22, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ASSEMBLY CRACKED IN PAX CABIN AT BS312; 11INCHES BELOW S-4L.<[01] ACCOMPLISHED REPAIR PER EA#M-22-153-01244 REV B;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
